| Model Number |
PCB00 |
| Medical Device Problem Codes |
Bent (1059); Crack (1135)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).If explanted; give date: n/a (not applicable).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that intraocular lens (iol) cartridge tip was damaged or bent during handling.There was no patient contact.No additional information provided.
Additional Manufacturer Narrative
Device available for evaluation, returned to manufacturer on: 04/24/2018.Device evaluation: the product was received in its original folding carton.The plunger was observed in advanced position and lock.The cartridge was correctly engaged into the device.No assembly error and no defect related to manufacturing process were observed.Visual inspection with microscope magnification was performed.Lack of lubricant material was observed in the device.The lens was stuck at the cartridge tip.The cartridge tip was cracked and the tip of the pushrod came outside through the crack.The reported complaint was verified.However, the condition in which the sample was returned is consistent with a product that was previously handled and prepared for the surgical process.Based on the analysis there is no indication of product quality deficiency.Manufacturing record review: manufacturing record review of the production order and related document revealed that the product was manufactured and released according to specification.There was no discrepancy found during the review.A search revealed that no additional complaint was received from this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.